MAUDE Adverse Event Report: CARDINAL HEALTH 1.9 FR ARGYLE DUAL LUMEN PICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

CARDINAL HEALTH 1.9 FR ARGYLE DUAL LUMEN PICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 43304
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: during use the 1.9 french double lumen picc line noted to be cracked right next to the purple plastic stabilizer.There was no harm to the patient.A new line was required.There was no harm to the patient.A new line was required.Additional information provided by the customer on 2/10/22 clarified that a leak occurred just above the butterfly where the extension tubing meets the butterfly.
 
Additional Manufacturer Narrative
The lot number was reported as unknown therefore a manufacturing device history record (dhr) review or product/process changes review for the reported lot number could not be assessed.In addition, all dhrs are reviewed to confirm all regulatory requirements prior to product release.One used catheter from an unknown lot number was received inside of a generic plastic bag for analysis and investigation.A visual inspection revealed that the catheter showed signs of use (such as residues of a white substance) and the catheter was broken just below the butterfly.Therefore, the event reported by the customer was confirmed.The physical sample evaluation did not detect a leak in the catheter.Based on the device being used, it is determined that the catheter was in good conditions prior use and the manufacturing process was reviewed and no potential causes contributing to the condition were found.The condition reported most likely occurred from not adhering to the ifu.According to a corrective/preventative action (capa) assessment, it has been determined that there is no capa related to the event reported in this complaint.No further actions are required as the reported condition was not confirmed as manufacturing related.

Brand Name
1.9 FR ARGYLE DUAL LUMEN PICC
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16367916
Report Number3009211636-2023-00807
Device Sequence Number7370095
Product Code LJS
UDI-Device Identifier10884527004652
UDI-Public10884527004652
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number43304
Device Catalogue Number43304
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer02/07/2023
Initial Report FDA Received Date02/13/2023
Supplement Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown